Alert archive / Texas / River Flood Warnings in 2019

River Flood Warning 13, NWS Shreveport, LA

January 11, 20194 counties in Texas

NWS Shreveport, LA issued this river flood warning at Jan 11, 2019, 9:43 AM CST for 4 counties in Texas. It took effect at Jan 13, 2019, 9:00 AM CST. It was in force for .

The area

The outline as issued.

The facts

Issued
Jan 11, 2019, 9:43 AM CST (15:43 UTC)
In effect from
Jan 13, 2019, 9:00 AM CST
Expired
Jan 12, 2019, 9:38 AM CST
In force
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
Minor

Counties Franklin County, TX, Morris County, TX, Red River County, TX, Titus County, TX

The radar

The Shreveport radar (KSHV), 142 km from the middle of the area, began a volume at 15:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sulphur River near Talco (TLCT2). The gauge peaked at 18.11 ft at Jan 10, 2019, 9:00 AM CST.

actionminormoderate202501/1101/1201/13
Action stage
19.5 ft
Minor stage
20 ft
Moderate stage
26 ft
Major stage
27.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07343200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

468 
WGUS44 KSHV 111543
FLWSHV


BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Shreveport LA
943 AM CST Fri Jan 11 2019

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC159-343-387-449-121542-
/O.NEW.KSHV.FL.W.0013.190113T1500Z-190115T1400Z/
/TLCT2.1.ER.190113T1500Z.190114T0000Z.190114T2000Z.NO/
943 AM CST Fri Jan 11 2019

The National Weather Service in Shreveport has issued a 

* FLOOD WARNING FOR 
  the Sulphur River Near Talco, Texas.
* from Sunday morning to Tuesday morning...or until the warning is 
  cancelled.
* At 8:45 AM Friday The stage was 17.8 feet. 
* Minor flooding is forecast. 
* Flood stage is 20 feet. 
* Forecast...Rise above flood stage by late Sunday morning and 
  continue to rise to near 20.5 feet by Sunday evening. The river 
  will fall below flood stage by Monday early afternoon.
* Impact...Minor lowland flooding.

&&

LAT...LON 3338 9530 3341 9488 3331 9466 3326 9466 3331 9478

$$
1 follow-up statement
833 
WGUS84 KSHV 121538
FLSSHV


Flood Statement
National Weather Service Shreveport LA
938 AM CST Sat Jan 12 2019

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC159-343-387-449-121608-
/O.CAN.KSHV.FL.W.0013.000000T0000Z-190115T1400Z/
/TLCT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
938 AM CST Sat Jan 12 2019

The flood warning is cancelled for
  the Sulphur River Near Talco.
* At  8:45 AM Saturday The stage was 17.6 feet. 
* Flood stage is 20.0 feet. 
* Forecast...The river crested below flood stage at 17.7 feet.  The 
  river will fall to 17.5 feet by .

&&

LAT...LON 3338 9530 3341 9488 3331 9466 3326 9466 3331 9478

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Jan 11, 9:41 AM CST, 2 minutes earlier.

Area forecast discussion, Jan 11, 9:41 AM CST, 2 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
941 AM CST Fri Jan 11 2019

.UPDATE...

Scattered showers along and northwest of the I-30 Corridor are a
little ahead of schedule this morning, at least the coverage
portion of it is so for this reason, have beefed up pops a little
for the remainder of the morning and into the afternoon hours.
Upper level trough axis remains across the Four Corners Region of
the Country early this morning but will continue to make steady
progress eastward into the Plains by late this afternoon/this
evening. Lift will continue to increase to our west later this
afternoon into the overnight hours which will allow for
precipitation coverage to become widespread.

Hourly temperature forecast is in the ballpark, thus did not make
any changes to max temp grids today. All other grids are in pretty
good shape...therefore no further changes were necessary.

Update out shortly...13.

&&

.PREV DISCUSSION... /issued 552 AM CST Fri Jan 11 2019/

AVIATION...
Vfr cigs btwn 5 to 10k foot bases have spread across most of area
near and north of I-20. A few lgt showers may develop before 11/18
near the ktxk terminal but remaining vfr. Cloud decks may scatter
at times with upper lvl clouds on increase. Winds increasing from
se over ne TX to over 10 kts this aftn, remaining lgt from ne-e
elsewhere. Clouds and rain chances begin increasing btwn
12/00-06z with mvfr cigs mostly prevailing by 12/06z. Cigs may
lower as rain comes to an end over ne TX prior to the 12/12z fcst
expiration time with moisture trapped beneath a very shallow
inversion and dry slotting aloft with south winds gradually
starting to shift sw and remaining 10 to 20 kts ne TX.

/07/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  56  48  60  37 /  20 100  70  10
MLU  55  46  64  40 /  10 100 100  10
DEQ  47  41  52  33 /  50 100  50  10
TXK  48  44  54  34 /  40 100  60  10
ELD  50  44  57  36 /  20 100 100  10
TYR  56  52  55  36 /  40 100  40   0
GGG  56  51  57  36 /  30 100  60   0
LFK  63  54  63  38 /  20 100  60   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

13/07
Hazardous weather outlook, Jan 11, 9:32 AM CST, 11 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
932 AM CST Fri Jan 11 2019

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-121545-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-
932 AM CST Fri Jan 11 2019

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, southeast Oklahoma, east Texas, and northeast Texas.

.DAY ONE...Today and Tonight...

Rain will increase across the region from west to east this
afternoon and tonight and continue through midday Saturday.
With that said, no hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel, amateur radio
operators, and storm spotters will not be needed through Saturday
morning.

Nearby

River Flood Warnings in Texas, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.